ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: Ileney | 2014-08-07 16:04 | 106 Views | 0 Comments
Created By: Ileney | 2014-08-07 16:03 | 98 Views | 0 Comments
Created By: gjwinston | 2014-08-07 14:12 | 110 Views | 1 Comment

hi there... new to the forum, and just want to say thanks to everyone here. i have learned so much just by surfing this site and reading all of your comments, questions, issues and concerns....

Created By: Japaneselover | 2014-08-06 19:50 | 100 Views | 1 Comment

My seizures had gone away for a week then last Saturday they came back. The last dat I have slept bad but I have had so many I have lost count..will this go away? I'm on the lowest dose.

Created By: Johnschleis | 2014-08-06 15:51 | 236 Views | 1 Comment

hello...  My GF is 43 and just starting having siezures in May. 2 GM's and then pretty much none till just last few weeks. she was on dylantrin from the hospital and then just recently weened to ...

Created By: jerry1967 | 2014-08-06 08:21 | 120 Views | 1 Comment

Any body take Dilantin and any of the blood thinners. I would like to switch from warfarin to one of the new ones but someone told me they don't go together very well.

Created By: perie5@sbcglobal.net | 2014-08-05 23:17 | 181 Views | 2 Comments

Need advice and any opinion,depakote start tonight, 125mg 2 capsule am and pm,total 500mg per/day.Question, is this to high dose for a 30kg kid? New doctor,I'm very nervous what's the outcome,...

Created By: Japaneselover | 2014-08-02 02:54 | 101 Views | 1 Comment

Since July 21st, I started Zarontin on a low dose (the lowest) and the first couple days was having typical reactions. Now though, I am getting bruises on my legs (but I got a scooter which bangs...

Created By: beachballdevil@gmail.com | 2014-07-30 22:04 | 280 Views | 2 Comments

Hi everyone my name is Alyssa and I'm brand new to this site. I came on here because my neurologist told me to cut my 1,000 mg keppra in half (the papers say not to) and had a seizure. But first...

Created By: hopeforall | 2014-07-26 14:35 | 155 Views | 3 Comments

Hi currently in the hospital my daughter having EEG dr wants to change medicine she started vimpat a month ago and seizures coming more often she is on zonegran keppra acetazolamide and vimpat...

Created By: LasVegas_Megan | 2014-07-26 14:29 | 212 Views | 0 Comments

I am a 55 year old female. I have had epilepsy all my life. I was not diagnosed until I was 15. After trying dilantin and a few other medications my neurologist put me on Tegretol. I have been on...

Created By: Japaneselover | 2014-07-25 17:47 | 106 Views | 1 Comment

On Monday, I started Zarontin at 250 mg. My doctor has no plans to increase the dose. Anyway, I have been really tired the last couple days and it says that is something someone can experince....

Created By: NormmroN | 2014-07-24 06:19 | 227 Views | 4 Comments
Created By: LLamabob | 2014-07-22 17:30 | 200 Views | 5 Comments

My son had his first seizure at 15 in 2010, then 3 years later at 18 in 2013.  All tests (EEG, contrasting MRI, etc.) were negative.   We chose not to medicate and our doctor concurred.  Our son...

Created By: karenko | 2014-07-21 10:32 | 264 Views | 2 Comments

After paying $400 - $450 per month for several years for brand name keppra, I decided to try generic (again). I tried generic before and did not like how it made me feel. I have been on generic...

Created By: blacklightn | 2014-07-18 20:15 | 261 Views | 14 Comments

Hi, my son will be starting this medicine called lamictal. Has anyone had it before, it sounds like okay medicine just seeing what i have to watch out for besides the rash. Has anybody had a mood...

Created By: sanderella57 | 2014-07-16 00:19 | 199 Views | 3 Comments

Don't know the proper way to directly respond to 'bread' about Klonopin withdrawal but yes, I had status epilepticus seizures for days while home alone from 'cold turkey' withdrawal. Mental...

Created By: svtgomez | 2014-07-14 21:03 | 217 Views | 2 Comments

This is my first post on this site because it's getting me a bit stirred up...

Lamotrigine/Lamictal can cause benign rashes and in some cases it can cause Stevens-Johnson syndrom which is...

Created By: hopeforall | 2014-07-14 09:27 | 237 Views | 1 Comment

Hi my 16 year old daughter went 10 months seizure free now she is having them 2x a week she is having a medicine change dr is weening her off keppra introduced vimpat she is on zonegran and...

Created By: perie5@sbcglobal.net | 2014-07-12 01:22 | 235 Views | 12 Comments

Hello my daughter first medicine is keppra /generic 8ml am(100mg) and 13 ml pm, three weeks ago the neuro. Rise it to 17ml pm and and 10ml am during this time she still has partial seizure.  Two...

Pages